Saturated feedback stabilization of discrete-time descriptor bilinear systems

Guoping Lu, Gang Feng, Zhong Ping Jiang

Research output: Contribution to journalArticle

Abstract

This note addresses global asymptotic stabilization of a class of discrete-time descriptor bilinear systems via a saturated state feedback controller. Based on LaSalle invariance principle and the implicit function theorem, sufficient conditions are presented to guarantee the uniqueness and existence of solution and the global asymptotic stability of the resulting closed-loop systems simultaneously. It is shown that the condition is independent of the state transformation for the given descriptor systems. Furthermore, the effectiveness of the proposed design method is illustrated by a numerical example.

Original languageEnglish (US)
Pages (from-to)1700-1704
Number of pages5
JournalIEEE Transactions on Automatic Control
Volume52
Issue number9
DOIs
StatePublished - Sep 1 2007

    Fingerprint

Keywords

  • Discrete-time bilinear descriptor systems
  • Global asymptotic stabilization
  • Saturated controller
  • State feedback

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this